advertisement
Question
Posted by: zinzi | 2012/10/16

am i pregnant???

hi
i took contraceptive pills during my period they started on the 25th of september &  used the pills on the 26 &  27 september then they stopped ,on the 28 september i had sex &  again on the 11 &  12 of october.
since i took the pills i don''''t know when i''''m ovulating,don''''t know if my cycle changed. did my cycle change? can i be pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Hi Zinzi
The contraceptive will usually suppress ovulation from the first cycle if the tablet is taken regularly. There is a very small chance of falling pregnant, even if on the pill, and it usually takes a few cycles for the oral contraceptive to establish a regular withdrawal bleed (or period). The chances are very low indeed that you are pregnant, but if you are unsure continue to use additional protection for the next two weeks and do a pregnancy test in a week.
Anthony – SASHA. For further information please consult SASHA’S website at www.sexualhealth.qw.co.za/dru. For referral to a professional in your vicinity, please send an email to helpline.sasha@gmail.com.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: LEE | 2012/10/19

Just get a pregnancy test then you`ll know if you are preg or not

Reply to LEE
Posted by: mysterious | 2012/10/16

The chances are slim but you may never know, be patient and do a preg test after a month.gud luck though!

Reply to mysterious
Posted by: Anonymous | 2012/10/16

No dear,

You are not pregnant! the thing is contraceptives have an impact in your cycle and as a result your routine will somehow be interrupted.

Reply to Anonymous
Posted by: sexologist | 2012/10/16

Hi Zinzi
The contraceptive will usually suppress ovulation from the first cycle if the tablet is taken regularly. There is a very small chance of falling pregnant, even if on the pill, and it usually takes a few cycles for the oral contraceptive to establish a regular withdrawal bleed (or period). The chances are very low indeed that you are pregnant, but if you are unsure continue to use additional protection for the next two weeks and do a pregnancy test in a week.
Anthony – SASHA. For further information please consult SASHA’S website at www.sexualhealth.qw.co.za/dru. For referral to a professional in your vicinity, please send an email to helpline.sasha@gmail.com.

Reply to sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement